MAUDE Adverse Event Report: INTERVASCULAR SAS HEMASHIELD WOVEN DOUBLE VELOUR CARDIOVASCULAR FABRIC; PATCH, PLEDGET AND INTRACARDIAC, PETP, PTFE, POLYPROPYLENE

INTERVASCULAR SAS HEMASHIELD WOVEN DOUBLE VELOUR CARDIOVASCULAR FABRIC; PATCH, PLEDGET AND INTRACARDIAC, PETP, PTFE, POLYPROPYLENE
Model Number M002000196270
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(10/3233) it was reported that the product is available for investigation, it should be returned to intervascular for examination.(4109/213) the device history records review concluded that there was no non-conformance / planned deviation in relation with the event reported.(3331/213) the review of historical data indicated that no other similar complaint was reported for the same sterilization lot number.(4102/213) one retention sample from an another sterilization lot, coating on the same day with the same coating parameter as the involved device, was visually inspected by the qa supervisor on (b)(6) 2021.His conclusion is as follows: "no stain was found on the two faces of the patch." (11) the investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
Details of the problem: scheduled to be used as a patch during heart surgery at the above facility on (b)(6) 2021.When i took it out of the box, i saw something like a stain on the surface.The staff asks for analysis on suspicion of product defects.Other than the relevant part is used, and there is no effect on surgery.I will attach a photo of the product.Case, place of use : a patch was used in the lumen of the left chamber in left ventricular reduction.Request for future response: we will return the unused part, so we request a close examination and analysis.Are there any reports on the same lot? is it possible to check safety at the same lot? also, have there been similar bug reports in the past? we request a letter for the customer with the contents such as.Complaint #(b)(4).
 
Additional Manufacturer Narrative
Corrected data : on block d2b : the product code was corrected.(10/4247) fragment of the patch was returned to intervascular for examination and was visually inspected by the quality assurance supervisor and two experienced operators.The conclusions of the inspection are as follows: "the stains on the extremity of the patch are not conform : these stains should not have passed and would have been normally stopped at the stages following the quality control.They may come from the intervention." (4315) no conclusion can be drawn on the exact origin of the defect.The conducted investigation suggests that the device was not defective at the time of manufacturing.However, the product, as it was returned to intervascular, does not conform to the specification.The product having been opened and manipulated by the user it is not possible to rule on the origin of the event.We remain very attentive, if this type of event occurs again.
 
Event or Problem Description
See mfg report(s): 1640201-2021-00031.Complaint #: (b)(4).

Brand Name
HEMASHIELD WOVEN DOUBLE VELOUR CARDIOVASCULAR FABRIC
Common Device Name
PATCH, PLEDGET AND INTRACARDIAC, PETP, PTFE, POLYPROPYLENE
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
philip gaillard
zone industrielle athelia i
la ciotat 13705
FR   13705
442084646
MDR Report Key12546867
Report Number1640201-2021-00031
Device Sequence Number16422320
Product Code DXZ
UDI-Device Identifier00384401018827
UDI-Public(01)00384401018827
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K955349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/03/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model NumberM002000196270
Device Catalogue NumberM002000196270
Device Lot Number20F10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/17/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2021
Supplement Date Received by Manufacturer12/10/2021
Initial Report FDA Received Date09/29/2021
Supplement Report FDA Received Date01/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexPrefer Not To Disclose